Analysis of Kava Side Effects Reports Concerning the Liver–Causal relationship with concomitant medication probable

Causal relationship with concomitant medication probable In the causality evaluation of suspected cases of undesired drug effects, influences from the co-medication may possibly be involved. In its press release, the BfArM intentionally emphasized that 18 of the 24 cases were attributed to kava, in spite of a known causal relationship with the co-medication. Upon...

Continue reading

Analysis of Kava Side Effects Reports Concerning the Liver–Causal relationship probable at monograph-conforming dosage

Translation to English by Lindenmaier M and Brinckmann J 31. December 2001 Analysis of hepatotoxic reactions listed by the BfArM (German Federal Institute for Drugs and Medical Devices) From the original 32 suspected cases, there are only 4 cases with probable causality to kava that remain after substraction of the double entries, the cases...

Continue reading

Analysis of Kava Side Effects Reports Concerning the Liver–Probable cause relationship related to overdosage of kava extract

Translation to English by Lindenmaier M and Brinckmann J 31. December 2001 Analysis of hepatotoxic reactions listed by the BfArM (German Federal Institute for Drugs and Medical Devices) In addition to the above mentioned case related to recommended usage (Strahl et al.), there are three cases with a possible causality to kava, associated with...

Continue reading

Analysis of Kava Side Effects Reports Concerning the Liver–Literature

Translation to English by Lindenmaier M and Brinckmann J 31. December 2001 Analysis of hepatotoxic reactions listed by the BfArM (German Federal Institute for Drugs and Medical Devices) Anonym. Konsequenzen f?r Kava-Pr?parate in der Schweiz. Pharm Ztg 2000; 145(42):3494. Arzneimittelkommission der Deutschen Apotheker. Kava-Kava und Kavain-haltige Arzneimittel. Pharm Ztg 2001; 146(46):4017. ...

Continue reading
Scroll to top